Maximising a Function Over a Finite Set of Actions---Technical Note
| Year of publication: |
1996
|
|---|---|
| Authors: | White, D. J. |
| Published in: |
Management Science. - Institute for Operations Research and the Management Sciences - INFORMS, ISSN 0025-1909. - Vol. 42.1996, 4, p. 624-627
|
| Publisher: |
Institute for Operations Research and the Management Sciences - INFORMS |
| Subject: | finite | fixed point | partial solution | algorithms |
-
Kaya, DogĖan, (2002)
-
A Fixed Point Theorem for Discontinuous Functions
Herings, Jean-Jacques, (2004)
-
Solving Discrete Systems of Nonlinear Equations
van der Laan, Gerard, (2009)
- More ...
-
Finite dynamic programming : an approach to finite Markov decision processes
White, Douglas J., (1978)
-
White, D. J., (1983)
-
Dynamic programming and probabilistic contraints
White, D. J., (1974)
- More ...